<< Previous Issue Kyungpook Mathematical Journal (Vol. 27, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 1—88
 Original Articles 
ON THE HYPOELLIPTIC BOUNDARY VALUE PROBLEMS
Dae Hyeon Pahk
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 1—5
OSCILLATORY BEHAVIOUR OF SOLUTIONS OF y"+P(x)y=f(x)
A, A, S, Zaghrout, A. A. Ragab
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 7—13
SUBMANIFOLDS WITH TOTALLY UMBILICAL GAUSS IMAGE IMMERSED IN A EUCLIDEAN SPACE
Jong Joo Kim
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 15—26
MINIMAL P-SPACES
S. P. Arya1, M. P. Bhamini2
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 27—33
ON GENERALIZED FLOQUET SYSTEMS II

H. El-Owaidy, A. A. Zagrout

Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 35—41
MIXED PROBLEM OF SEMILINEAR HYPERBOLIC SYSTEMS
Ahmed M. El-Sayed
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 43—46
DISTRIBUTIVE, STANDARD AND NEUTRAL ELEMENTS IN THE JOINSEMILATTICE OF CONVEX SUBLATTICES OF A LATTICE
Juhani Nieminen
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 47—54
ON APPROXIMATIONS TO FLOQUET SYSTEMS
A. A. S. Zaghrout, A. A. Ragab
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 55—60
ON EUCLIDEAN SEMIRINGS
Udo Hebisch, Hanns J. Weinert
Kyungpook Mathematical Journal 1987 Vol. 27, No. 1, 61—88

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd